# SDR RAIA0009027

- Difficulty date: September 17, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,558 hours, 20,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53571602202
- Condition: Corroded
- Location: Fuselage
- Part time: 18,558 hours, 20,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION BETWEEN FUSELAGE FRAMES 30 AND 31 AT STRINGERS 21R, 20R, 19R AND 18R.  MAINTENANCE REMOVED CORROSION AT STRINGERS 21R, 20R, 19R AND 18R BETWEEN FUSELAGE FRAMES 30 AND 31 IAW ATR72 SRM.  STRINGER 21R P/N-S53571602214, STRINGER 20R P/N-S53571602212, STRINGER 19R/18R-S53571602202.
